“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6872
School of Physics
  Title:   Is Bell's Locality Condition Necessary for the Derivation of Bell's Inequality?
  Author(s): 
1.  M. Golshani
2.  A. Fahmi
  Status:   Published
  Journal: Annales de la Foundation Louis de Broglie
  No.:  81
  Vol.:  26
  Year:  2001
  Pages:   735-741
  Supported by:  IPM
  Abstract:
In this paper, we have derived, in a very simple way, the original Bell's and CH's inequalities without using Bell's original locality condition.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right